# SDR 2002F00983

- Difficulty date: November 25, 2001
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N850LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC850B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 27810321055
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J, F
- Precautionary procedure: A

## Discrepancy

BIL - FLT 2585 - DURING CLIMBOUT, BOTH HYDRAULIC PRESSURE LIGHTS AND THE HYDRAULIC PRESSURE GAUGE BEGAN TO FLUCTUATE AT ABOUT 13,000 FEET.  THEN THE HYD PRESS LIGHTS CAME ON STEADY AND HYDRAULIC PRESSURE INDICATION DROPPED TO 200.  THE CREW VERIFIED THE BEST OPTION WITH THE CURRENT WEATHER WAS TO RETURN TO STATION.  FLAPS WOULD ONLY EXTEND TO BETWEEN QUARTER AND HALF FLAPS.  CREW THEN MANUALLY EXTENDED THE GEAR.  AIRCRAFT LANDED WITH NO FURTHER INCIDENT.  THE HYDRAULIC PRESSURE LOSS WAS DUE TO HYDRAULIC SYSTEM LEAK IN THE RIGHT FLAP WELL.  REPLACED LINE, SYSTEM OPS CHECK AND LEAK CHECKED GOOD.  (M)
